# SDR SWIA2025062400213

- Difficulty date: February 13, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL AND INSPECTION ON JOB HN00219315 CAMP #29599361, FOUND L/H ELEVATOR #1 L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY.  (C-CHECK RO 06/23/2025)REMOVED EXISTING #1 INBD HINGE FITTING ASSY WITH PITTING CORROSION IN BEARING BORES AND INSTALLED 1 EA NEW #1 INBD HINGE FITTING ASSY P/N 600-24043-1 ON L/H ELEVATOR REF BOMBARDIER DWG #601R24025 REV (-G), CRJ 200 SRM 51-42-06, AND CRJ 200 SRM 51-42-21. USED TORQUE WRENCH TUC7833 CAL DUE 31 MARCH 2025. COMPLIED WITH SKY CARD #51-900-1003-SKY AND MAJOR REPAIR FORM M-337.
